RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 6, Pages 1292–1293 (Mi dan33549)  

MATHEMATICS

A certain class of stochastic programming problems

D. B. Yudin


Full text: PDF file (221 kB)

Bibliographic databases:
UDC: 519.212.3+519.3
Presented: Л. В. Канторович
Received: 28.06.1967

Citation: D. B. Yudin, “A certain class of stochastic programming problems”, Dokl. Akad. Nauk SSSR, 177:6 (1967), 1292–1293

Citation in format AMSBIB
\Bibitem{Yud67}
\by D.~B.~Yudin
\paper A certain class of stochastic programming problems
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 6
\pages 1292--1293
\mathnet{http://mi.mathnet.ru/dan33549}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0235847}
\zmath{https://zbmath.org/?q=an:0172.43906}


Linking options:
  • http://mi.mathnet.ru/eng/dan33549
  • http://mi.mathnet.ru/eng/dan/v177/i6/p1292

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019